# SDR DALA2016081205963

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COURTESINKS ACCESS PANEL 620.  CORROSION  WAS REMOVED IAW SRM 51-10-04 AND FOUND OUT OF LIMITS IAW SRM 57-10-01 AND THE ACCESS PANELWAS REPLACED. .
